# SDR IPXA2022022079195

- Difficulty date: January 31, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 35,467 hours, 23,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 146N102848
- Condition: None
- Location: Sta 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C** SUPPLEMENTAL SDR**PREVIOUS REPAIR AT FRAME STA 1240, FROM S-25R TO S-28RREPAIRED PER UPS EO B757-24237-C AND VT MAE EA 757-5360-A2812 REV-
